MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD INLAY OPTIMA URETERAL STENT

C.R. BARD, INC. (COVINGTON) -1018233 BARD INLAY OPTIMA URETERAL STENT
Model Number 788726
Medical Device Problem Codes Accessory Incompatible (1004); Nonstandard Device (1420)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that as the pigtail of the inlay optima was not rolled up, the surgeon could not insert it into the ureter.Per additional information via ibc on 26nov2020, pigtail shape of the stent not rolled up like how it is supposed to looks originally.Defective device notice once it is out from packaging.Therefore this is not used in the surgery.
 
Event or Problem Description
It was reported that as the pigtail of the inlay optima was not rolled up, the surgeon could not insert it into the ureter.Per additional information via email from ibc on 26nov2020, pigital shape of the stent not rolled up like how it is supposed to looks originally.Defective device notice once it is out from packaging.Therefore this is not used in the surgery.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1 sample was confirmed to exhibit the reported failure in the photo sample.It is unknown whether the device had met relevant specifications.The product was to be used for treatment purposes.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be "incorrect part orientation/placement design".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review is not required as the reported event is unlikely to be caused by the user.Corrections: d,h h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was evaluated.

Brand Name
BARD INLAY OPTIMA URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11008917
Report Number1018233-2020-21680
Device Sequence Number14576982
Product Code FAD
UDI-Device Identifier00801741015847
UDI-Public(01)00801741015847
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/02/2024
Device Model Number788726
Device Catalogue Number788726
Device Lot NumberNGEQ4172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2020
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;